# SDR SWAA2022091552283

- Difficulty date: September 10, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET SUPPORT THAT ATTACH BLEED DUCT RT AT AIR CONDITIONING BAY 2022-452257 / [01] REPLACED BRACKET SUPPORT THAT ATTACH BLEED DUCT RT AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED BRACKET SUPPORT THAT ATTACH BLEED DUCT RT AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0
